# SDR QXEA2021020800050

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 29,665 hours, 32,010 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Failed
- Location: Emergency Equip
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT COMPARTMENT DOOR UNDER LEFT REAR FA JUMPSEAT DOES NOT AUTOMATICALLY RETRACT. REMOVED FROM SERVICE. REMOVED AND REPLACED AFT LH SIDE FA UNDER SEAT COMPARTMENT DOOR SPRINGS REF Q400 CMM 25-21-48 OPS CK. GOOD NO OTHER DEFECTS FOUND AT THIS  TIME.
